# SDR U5QA202203280106

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N643AN
- Make and model: Cndair CL6002B16
- Aircraft serial: 5723
- Aircraft time: 9,357 hours, 5,422 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(ENROUTE FROM MWCR-KHOU, EMER INTO HOU W/OUT INCIDENT)  DISCREPANCY: GEN 1 OFF.  TRIED RESETTING IN FLIGHT & ON THE GROUND.  SHOWS HZ, BUT NO KVA & VOLTS. SHUTS DOWN SHORTLY AFTER.  MX C/A: SWAPPED #1 & #2 GCU'S, CHECK FAILED.  RETURNED TO ORIGINAL POSITIONS. CHECKED OUTPUT AT PLUG 1P10XA PER SMARTFIX, W/IN LIMITS. INSPECTED PLUG, CLEANED PLUG AND REINSTALLED ON #1 GCU.  OPS CKS OF #1 & #2 IDG'S AND GCU'S GOOD.  PER BOMBARDIER CRC, SWAPPED #1 & APU GCU'S FOR FUTURE TRACKING AND TROUBLESHOOTING PURPOSES.  GCU'S AND IDG'S OPS CKS GOOD.
